Works matching DE "ASYMPTOTIC theory in regression analysis"
Results: 82
A note on model selection for small sample regression.
- Published in:
- Machine Learning, 2017, v. 106, n. 11, p. 1839, doi. 10.1007/s10994-017-5645-5
- By:
- Publication type:
- Article
Semi-supervised learning with density-ratio estimation.
- Published in:
- Machine Learning, 2013, v. 91, n. 2, p. 189, doi. 10.1007/s10994-013-5329-8
- By:
- Publication type:
- Article
Local quasi-likelihood approach to varying-coefficient discrete-valued time series models.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 6, p. 693, doi. 10.1080/10485250310001634728
- By:
- Publication type:
- Article
APPLICATION OF LOCAL RANK TESTS TO NONPARAMETRIC REGRESSION.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 5, p. 511, doi. 10.1080/10485250213903
- By:
- Publication type:
- Article
TESTING SYMMETRY IN NONPARAMETRIC REGRESSION MODELS.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 5, p. 477, doi. 10.1080/10485250213906
- By:
- Publication type:
- Article
Existence of bounded solution of Volterra difference equations via Darbo's fixed-point theorem.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1645, doi. 10.1080/10236198.2013.769974
- By:
- Publication type:
- Article
Higher Order Asymptotics Unleashed: Software Design for Nonlinear Heteroscedastic Regression.
- Published in:
- Journal of Computational & Graphical Statistics, 2003, v. 12, n. 3, p. 682, doi. 10.1198/1061860032003
- By:
- Publication type:
- Article
Data-Driven Bandwidth Selection for Nonstationary Semiparametric Models.
- Published in:
- Journal of Business & Economic Statistics, 2011, v. 29, n. 4, p. 541, doi. 10.1198/jbes.2011.09159
- By:
- Publication type:
- Article
Announcement.
- Published in:
- Journal of Business & Economic Statistics, 1997, v. 15, n. 1, p. 109, doi. 10.1080/07350015.1997.10524693
- Publication type:
- Article
On instrumental variable and total least squares approaches for identification of noisy systems.
- Published in:
- International Journal of Control, 2002, v. 75, n. 6, p. 381, doi. 10.1080/00207170110112278
- By:
- Publication type:
- Article
AN EXAMINATION OF COMPETING VERSIONS OF THE PERSON-ENVIRONMENT FIT APPROACH TO STRESS.
- Published in:
- Academy of Management Journal, 1996, v. 39, n. 2, p. 292, doi. 10.2307/256782
- By:
- Publication type:
- Article
Asymptotic equivalence for nonparametric generalized linear models.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 2, p. 167, doi. 10.1007/s004400050166
- By:
- Publication type:
- Article
Asymptotic Properties of Estimator of Linear Regression Parameter in Case of Long-Range Dependent Regressors.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 26
- By:
- Publication type:
- Article
Asymptotically Distribution-Free Goodness-of-Fit Testing: A Unifying View.
- Published in:
- Econometric Reviews, 2009, v. 28, n. 6, p. 632, doi. 10.1080/07474930903038933
- By:
- Publication type:
- Article
A Class of Improved Parametrically Guided Nonparametric Regression Estimators.
- Published in:
- Econometric Reviews, 2008, v. 27, n. 4-6, p. 542, doi. 10.1080/07474930801960444
- By:
- Publication type:
- Article
SIMPLE ROBUST TESTING OF REGRESSION HYPOTHESES: A COMMENT.
- Published in:
- Econometrica, 2002, v. 70, n. 5, p. 2097, doi. 10.1111/1468-0262.00367
- By:
- Publication type:
- Article
THE ASYMPTOTIC DISTRIBUTION OF UNIT ROOT TESTS OF UNSTABLE AUTOREGRESSIVE PROCESSES.
- Published in:
- Econometrica, 2001, v. 69, n. 1, p. 211, doi. 10.1111/1468-0262.00184
- By:
- Publication type:
- Article
NONLINEAR REGRESSIONS WITH INTEGRATED TIME SERIES.
- Published in:
- Econometrica, 2001, v. 69, n. 1, p. 117, doi. 10.1111/1468-0262.00180
- By:
- Publication type:
- Article
INSTRUMENTAL VARIABLES REGRESSION WITH WEAK INSTRUMENTS.
- Published in:
- Econometrica, 1997, v. 65, n. 3, p. 557, doi. 10.2307/2171753
- By:
- Publication type:
- Article
SEMIPARAMETRIC ESTIMATION OF A REGRESSION MODEL WITH AN UNKNOWN TRANSFORMATION OF THE DEPENDENT VARIABLE.
- Published in:
- Econometrica, 1996, v. 64, n. 1, p. 103, doi. 10.2307/2171926
- By:
- Publication type:
- Article
ASYMPTOTIC NORMALITY OF SERIES ESTIMATORS FOR NONPARAMETRIC AND SEMIPARAMETRIC REGRESSION MODELS.
- Published in:
- Econometrica, 1991, v. 59, n. 2, p. 307, doi. 10.2307/2938259
- By:
- Publication type:
- Article
ASYMPTOTIC NORMALITY, WHEN REGRESSORS HAVE A UNIT ROOT.
- Published in:
- Econometrica, 1988, v. 56, n. 6, p. 1397, doi. 10.2307/1913104
- By:
- Publication type:
- Article
ASYMPTOTIC DISTRIBUTION OF DYNAMIC MULTIPLIERS IN DYNAMIC AUTOREGRESSIVE MODELS.
- Published in:
- Econometrica, 1984, v. 52, n. 1, p. 217, doi. 10.2307/1911470
- By:
- Publication type:
- Article
Estimation strategies for the regression coefficient parameter matrix in multivariate multiple regression.
- Published in:
- Statistica Neerlandica, 2011, v. 65, n. 4, p. 387, doi. 10.1111/j.1467-9574.2011.00491.x
- By:
- Publication type:
- Article
A score test under logistic regression models based on case–control data.
- Published in:
- Statistica Neerlandica, 2006, v. 60, n. 4, p. 477, doi. 10.1111/j.1467-9574.2006.00336.x
- By:
- Publication type:
- Article
A Note on the Information Matrix for Multiplicative Seasonal Autoregressive Moving-Average Models.
- Published in:
- Journal of Time Series Analysis, 2007, v. 28, n. 5, p. 783, doi. 10.1111/j.1467-9892.2007.00531.x
- By:
- Publication type:
- Article
Tests of Independence in Time Series.
- Published in:
- Journal of Time Series Analysis, 1998, v. 19, n. 2, p. 165, doi. 10.1111/1467-9892.00084
- By:
- Publication type:
- Article
On Residual Variance Estimation in Autoregressive Models.
- Published in:
- Journal of Time Series Analysis, 1998, v. 19, n. 2, p. 187, doi. 10.1111/1467-9892.00085
- By:
- Publication type:
- Article
Statistical Inference for Measures of Inequality With a Cross-National Bootstrap Application.
- Published in:
- Sociological Methods & Research, 2006, v. 34, n. 3, p. 296, doi. 10.1177/0049124105283117
- By:
- Publication type:
- Article
Goodness-of-fit tests for the spatial spectral density.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2010, v. 24, n. 1, p. 67, doi. 10.1007/s00477-008-0300-0
- By:
- Publication type:
- Article
Variable Selection for Semiparametric Isotonic Regression.
- Published in:
- International Journal of Intelligent Technologies & Applied Statistics, 2011, v. 4, n. 4, p. 503
- By:
- Publication type:
- Article
Doubly robust estimator for net survival rate in analyses of cancer registry data.
- Published in:
- Biometrics, 2017, v. 73, n. 1, p. 124, doi. 10.1111/biom.12568
- By:
- Publication type:
- Article
Three-vortex motion with zero total circulation.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2010, v. 51, n. 3, p. 343, doi. 10.1007/s10808-010-0047-5
- By:
- Publication type:
- Article
EXACT-ORDER ASYMPTOTIC ANALYSIS FOR CLOSED QUEUEING NETWORKS.
- Published in:
- Journal of Applied Probability, 2012, v. 49, n. 2, p. 503, doi. 10.1239/jap/1339878801
- By:
- Publication type:
- Article
ASYMPTOTICS OF CROSSING PROBABILITY OF A BOUNDARY BY THE TRAJECTORY OF A MARKOV CHAIN. HEAVY TAILS OF JUMPS.
- Published in:
- Theory of Probability & Its Applications, 2003, v. 47, n. 4, p. 584
- By:
- Publication type:
- Article
Optimal designs for small Poisson regression experiments using second-order asymptotic.
- Published in:
- Communications for Statistical Applications & Methods, 2019, v. 26, n. 6, p. 527, doi. 10.29220/CSAM.2019.26.6.527
- By:
- Publication type:
- Article
Estimation and testing stationarity for double-autoregressive models.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2004, v. 66, n. 1, p. 63, doi. 10.1111/j.1467-9868.2004.00432.x
- By:
- Publication type:
- Article
A risk set calibration method for failure time regression by using a covariate reliability sample.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2001, v. 63, n. 4, p. 855, doi. 10.1111/1467-9868.00317
- By:
- Publication type:
- Article
Multiple Time Series Regression with Integrated Processes.
- Published in:
- Review of Economic Studies, 1986, v. 53, n. 4, p. 473, doi. 10.2307/2297602
- By:
- Publication type:
- Article
Covariate measurement errors in frailty models for clustered survival data.
- Published in:
- Biometrika, 2000, v. 87, n. 4, p. 849, doi. 10.1093/biomet/87.4.849
- By:
- Publication type:
- Article
A Robbins--Monro-based Sequential Procedure.
- Published in:
- Journal of the Royal Statistical Society: Series C (Applied Statistics), 1997, v. 46, n. 3, p. 388, doi. 10.1111/1467-9876.00078
- By:
- Publication type:
- Article
Inference on Multivariate M Estimators Based on Bivariate Censored Data.
- Published in:
- Journal of the American Statistical Association, 2002, v. 97, n. 457, p. 328, doi. 10.1198/016214502753479455
- By:
- Publication type:
- Article
Conditional Second-Order Generalized Estimating Equations for Generalized Linear and Nonlinear Mixed-Effects Models.
- Published in:
- Journal of the American Statistical Association, 2002, v. 97, n. 457, p. 271, doi. 10.1198/016214502753479400
- By:
- Publication type:
- Article
Asymptotic Normality of Semiparametric and Nonparametric Posterior Distributions.
- Published in:
- Journal of the American Statistical Association, 2002, v. 97, n. 457, p. 222, doi. 10.1198/016214502753479365
- By:
- Publication type:
- Article
Attributing Effects to Treatment in Matched Observational Studies.
- Published in:
- Journal of the American Statistical Association, 2002, v. 97, n. 457, p. 183, doi. 10.1198/016214502753479329
- By:
- Publication type:
- Article
Additive Hazards Regression With Covariate Measurement Error.
- Published in:
- Journal of the American Statistical Association, 2000, v. 95, n. 449, p. 238, doi. 10.1080/01621459.2000.10473917
- By:
- Publication type:
- Article
Leverage and Breakdown in L1 Regression.
- Published in:
- Journal of the American Statistical Association, 1992, v. 87, n. 417, p. 143, doi. 10.2307/2290462
- By:
- Publication type:
- Article
The Robust Inference for the Cox Proportional Hazards Model.
- Published in:
- Journal of the American Statistical Association, 1989, v. 84, n. 408, p. 1074, doi. 10.1080/01621459.1989.10478874
- By:
- Publication type:
- Article
Investigating Smooth Multiple Regression by the Method of Average Derivatives.
- Published in:
- Journal of the American Statistical Association, 1989, v. 84, n. 408, p. 986, doi. 10.2307/2290074
- By:
- Publication type:
- Article
Variance Function Estimation.
- Published in:
- Journal of the American Statistical Association, 1987, v. 82, n. 400, p. 1079, doi. 10.1080/01621459.1987.10478543
- By:
- Publication type:
- Article